# SDR AMTA200600298

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Ge CFM56*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMMW817
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 11,926 hours, 5,791 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAKING FUEL FROM LT VSV DRAIN.  REMOVED AND REPLACED NR 2 ENGINE VARIABLE STATOR VANE ACTUATOR REF AMM.  OPS AND LEAK CHECK GOOD.  (K)
